advertisement
Question
Posted by: waldo van zyl | 2013/01/30

Weight gain

i AM USING CONVULEX , BUT IS GAINING WEIGHT , I TRAIN HARD BUT IT FEELS LIKE IF I HAVE A CRAVING FOR FOOD THE HOLE TIME. IS THERE SOMETHING TO USE TO STIMULATE THE EATING DISORDER WITH THE USE OF CONVULEX

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hello Waldo,
I am not sure whether you are taking Convulex for epilepsy or whether you have been prescribed it for mood stability (bipolar mood disorder). However, I suggest before you look at your psychological/psychiatric options, you consult with a registered dietician and have your food intake assessed and your exercise levels evaluated.
Regards
Graham

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement